# SDR CA100209010

- Difficulty date: January 1, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,122 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5011002628
- Condition: Cracked
- Location: Ws 110 .11
- Part time: 17,121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OTBD WING REAR SPAR WEB WAS FOUND CRACKED AT THE LAP JOIINT WS 110.11, THE LOCATION OF THE OTBD FLAP, INBD TRACK. THE RIVETS SECURING THE LOWER CLIPS TO THE FLAP TRACK FAILED. THE FORCES APPLIED TO THE FLAP TRACK WHEN THE FLAPS WERE LOWERED PULLED ON THE WEB, AND IT CRACKED, ALSO ANGLE PN 50-110034-4. THE REPAR WAS COMPLETED IAW MFG REPAIR DWG NR FR-KA-03494 AND SRM CHAPTER 20-50-01 CHART 203. REPLACED ALSO WERE PN 50-110034-4 ANGLE, 35-15398-3 STIFFENER, 2 CLIPS ACFT RETURNED TO SERVICE. PN`S 35-11596-3 & 4. (TC  20100209010)
